# SDR UPS05444334

- Difficulty date: April 14, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 B/H #18 HOLE FOUND CRACK AT WEB SPLICE PLATE RUNNING UP APPROX 0.080" LONG ( CRACK LENGTH 0.080" ) NR 18 BOLT HOLE OVERSIZED TO 0.532" AT SPLICE PLATE HFEC INSP C/OUT FOUND CRACK FREE BUSHING REPAIRED AS PER EO B747-5310-10732.
